Alert archive / Florida / Severe Thunderstorm Warnings in 2015

Severe Thunderstorm Warning 36, NWS Miami, FL

July 31, 2015Palm Beach County, Florida

NWS Miami, FL issued this severe thunderstorm warning at Jul 31, 2015, 4:45 PM EDT for Palm Beach County, Florida. It was in force for 45 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 31, 2015, 4:45 PM EDT (20:45 UTC)
Expired
Jul 31, 2015, 5:30 PM EDT
In force
45 min
Issued by
NWS Miami, FL
Area
Storm-based polygon

County Palm Beach County, FL

The radar

The Miami radar (KAMX), 141 km from the middle of the area, began a volume at 20:45 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 31, 4:45 PM EDTMARINE TSTM WIND 481 Nnw Juno Beach, FLWXFLOW SITE REPORTED A WIND GUST TO 48 MPH AT 445 PM.
Jul 31, 5:14 PM EDTTSTM WND DMG1 Sse Tequesta, FLPOWERLINES DOWN AT US1 AND BEACH ROAD. REPORT RELAYED VIA BROADCAST MEDIA.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 29 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Miami, FL (KMFL), launched 12:00Z, 8.8 hours before the alert went out and 116 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Miami, FL at 12:00Z on 2015-07-31Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2261 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Miami, FL at 12:00Z on 2015-07-31The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 17 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2261 J/kg
Mixed-layer CIN
-13 J/kg
Mixed-layer LCL
889 m above ground
0-6 km bulk shear
9 kt
0-1 km storm-relative helicity
17 m²/s²
0-3 km storm-relative helicity
43 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

899 
WUUS52 KMFL 312045
SVRMFL
FLC099-312130-
/O.NEW.KMFL.SV.W.0036.150731T2045Z-150731T2130Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MIAMI FL
445 PM EDT FRI JUL 31 2015

THE NATIONAL WEATHER SERVICE IN MIAMI HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHEASTERN PALM BEACH COUNTY IN SOUTHEASTERN FLORIDA...

* UNTIL 530 PM EDT

* AT 445 PM EDT...DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM
  CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM
  WAS LOCATED OVER PALM BEACH GARDENS...AND MOVING NORTHEAST AT 10
  MPH.

* LOCATIONS IMPACTED INCLUDE...
  WEST PALM BEACH...JUPITER...PALM BEACH GARDENS...RIVIERA BEACH AND
  PALM BEACH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WINDS...DESTRUCTIVE HAIL...
DEADLY LIGHTNING AND VERY HEAVY RAIN. FOR YOUR PROTECTION...MOVE TO
AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME OR BUSINESS. HEAVY
RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE INTO AREAS WHERE WATER
COVERS THE ROAD.

&&

LAT...LON 2676 8004 2676 8005 2675 8005 2671 8011
      2681 8027 2696 8017 2696 8014 2697 8014
      2696 8012 2697 8008 2683 8004 2682 8004
      2684 8005 2684 8006
TIME...MOT...LOC 2045Z 220DEG 9KT 2681 8013 

$$

10
2 follow-up statements
643 
WWUS52 KMFL 312101
SVSMFL

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
501 PM EDT FRI JUL 31 2015

FLC099-312130-
/O.CON.KMFL.SV.W.0036.000000T0000Z-150731T2130Z/
PALM BEACH FL-
501 PM EDT FRI JUL 31 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 530 PM EDT
FOR NORTHEASTERN PALM BEACH COUNTY...

AT 458 PM EDT...DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM 
CAPABLE OF PRODUCING DAMAGING WINDS TO NEAR 60 MPH. THIS STORM WAS 
LOCATED OVER JUPITER...OR OVER TEQUESTA...MOVING NORTHEAST AT 10 MPH.

WHILE THE STRONGEST WINDS HAVE MOVED INTO THE ADJACENT ATLANTIC 
WATERS...WINDS TO NEAR 60 MPH ARE STILL POSSIBLE IN ISOLATED STRONG 
THUNDERSTORMS.

LOCATIONS IMPACTED INCLUDE...
WEST PALM BEACH...JUPITER...PALM BEACH GARDENS...RIVIERA BEACH AND
PALM BEACH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WINDS...DESTRUCTIVE HAIL...
DEADLY LIGHTNING AND VERY HEAVY RAIN. FOR YOUR PROTECTION MOVE TO AN
INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME OR BUSINESS. HEAVY
RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE INTO AREAS WHERE WATER
COVERS THE ROAD.

&&

LAT...LON 2676 8004 2676 8005 2675 8005 2671 8011
      2681 8027 2696 8017 2696 8014 2697 8014
      2696 8012 2697 8008 2683 8004 2682 8004
      2684 8005 2684 8006
TIME...MOT...LOC 2058Z 220DEG 9KT 2684 8011 

$$

60
526 
WWUS52 KMFL 312121
SVSMFL

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
521 PM EDT FRI JUL 31 2015

FLC099-312130-
/O.EXP.KMFL.SV.W.0036.000000T0000Z-150731T2130Z/
PALM BEACH FL-
521 PM EDT FRI JUL 31 2015

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN PALM BEACH COUNTY
WILL EXPIRE AT 530 PM EDT...
                
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE. HOWEVER HEAVY RAIN
IS STILL POSSIBLE WITH THIS THUNDERSTORM.

LAT...LON 2676 8004 2676 8005 2675 8005 2671 8011
      2681 8027 2696 8017 2696 8014 2697 8014
      2696 8012 2697 8008 2683 8004 2682 8004
      2684 8005 2684 8006
TIME...MOT...LOC 2120Z 220DEG 9KT 2684 8011 

$$

60

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Miami, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 31, 4:27 PM EDT, 18 minutes earlier.

Area forecast discussion, Jul 31, 4:27 PM EDT, 18 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MIAMI FL
427 PM EDT FRI JUL 31 2015

.DISCUSSION...

EXTENSIVE CLOUDINESS CONTINUES ACROSS MUCH OF THE GULF...THE
FLORIDA PENINSULA AND INTO ATLANTIC WATERS EAST OF FLORIDA AND
EAST OF THE ATLANTIC SEA BOARD. THERE IS A SURFACE LOW ACROSS
GEORGIA/SOUTH CAROLINA AND ANOTHER OFF THE NORTH CAROLINA COAST
WITH A STATIONARY FRONT DIPPING INTO THE NORTHERN GULF.

BY SATURDAY THE FRONT WILL REMAIN STATIONARY AND AN UPPER LEVEL
CUTOFF LOW EAST OF THE BAHAMAS WILL CONTINUE TO SLOWLY RETROGRADE
NORTHWEST. THE SUBTROPICAL SURFACE RIDGE IS FORECAST TO SLOWLY
BUILD WESTWARD SATURDAY INTO SUNDAY WITH SOUTHEASTERLY WINDS
BUILDING BACK INTO THE REGION OVER THE WEEKEND.

FOR THE WEEKEND...THE SYNOPTIC PATTERN OVER THE WEEKEND WILL BE
RELATIVELY STATIC WITH THE STATIONARY FRONT REMAINING ACROSS THE
SOUTHEAST...THE SUBTROPICAL RIDGE SLOWLY BUILDING WESTWARD AND THE
UPPER LEVEL CUTOFF LOW LINGERING AROUND THE NORTHWEST BAHAMAS.
THIS WILL ALLOW FOR THE DEEPER MOISTURE CONVERGENCE TO BE ACROSS
SOUTH CENTRAL TO NORTH FLORIDA...BUT REGIONAL PWAT IS FORECAST TO
BE ABOUT 1.6 INCHES. PLUS MID LEVEL TEMPERATURES WILL BE COOLER
THAN THE SEASONAL NORMS. THE FORECAST IS FOR AFTERNOON
SHOWERS/THUNDERSTORMS MAINLY OVER THE PENINSULA SATURDAY AND
SUNDAY WITH THE GREATEST COVERAGE ACROSS PALM BEACH COUNTY ON
SATURDAY WITH NUMEROUS SHOWERS/THUNDERSTORMS AND GENERALLY
SCATTERED ACTIVITY BY SUNDAY.

FOR EARLY NEXT WEEK...THE SUBTROPICAL RIDGE WILL BUILD INTO
CENTRAL FLORIDA WITH SOUTHEASTERLY WINDS ACROSS THE REGION.
SUFFICIENT MOISTURE WILL ALLOW FOR AFTERNOON CONVECTION MAINLY
WITH MORE NUMEROUS SHOWER/THUNDERSTORM ACTIVITY ACROSS THE
INTERIOR REGIONS. THE EXTENDED FORECAST IS FOR SEASONAL DIURNALLY
DRIVEN CONVECTION DURING THE AFTERNOON HOURS THROUGH LATE NEXT
WEEK.

&&

.MARINE...

WINDS FORECAST TO TRANSITION TO SOUTHEASTERLY DIRECTION TONIGHT
INTO SATURDAY AND FORECAST TO REMAIN SOUTHEASTERLY THROUGH THE
WEEKEND AND INTO THE EARLY PART OF NEXT WEEK. WIND SPEEDS ACROSS
THE REGIONAL WATERS EXPECTED TO BE GENERALLY IN THE 10 TO 15 KNOT
RANGE SATURDAY THEN DECREASING TO AROUND 7 TO 12 KNOTS SUNDAY
INTO EARLY NEXT WEEK. SEAS FROM 3 TO 4 FEET MAY BE POSSIBLE ACROSS
THE OFF SHORE GULF WATERS LATER ON SATURDAY WITH SEAS IN THE GULF
STREAM WATERS TO NEAR 3 FEET ON SATURDAY.

&&

.PRELIMINARY POINT TEMPS/POPS...
WEST PALM BEACH  79  92  78  91 /  30  40  20  30
FORT LAUDERDALE  80  91  80  90 /  30  30  30  30
MIAMI            79  91  79  91 /  20  30  30  30
NAPLES           77  93  77  91 /  10  30  10  30

&&

.MFL WATCHES/WARNINGS/ADVISORIES...
FL...NONE.
AM...NONE.
GM...NONE.
&&

SHORT TERM...60/BD
LONG TERM....60/BD
Hazardous weather outlook, Jul 31, 2:43 PM EDT, 2 hours 2 minutes before
HAZARDOUS WEATHER OUTLOOK FOR SOUTH FLORIDA
NATIONAL WEATHER SERVICE MIAMI FL
243 PM EDT FRI JUL 31 2015

AMZ610-630-650-651-670-671-FLZ063-066>075-168-172>174-GMZ656-657-676-
010645-
LAKE OKEECHOBEE-BISCAYNE BAY-
COASTAL WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL OUT 20 NM-
COASTAL WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL OUT 20 NM-
WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL EXTENDING FROM
20 NM TO 60 NM-
WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL EXTENDING FROM 20 NM
TO THE TERRITORIAL WATERS OF THE BAHAMAS-GLADES-HENDRY-
INLAND PALM BEACH-METRO PALM BEACH-COASTAL COLLIER-INLAND COLLIER-
INLAND BROWARD-METRO BROWARD-INLAND MIAMI DADE-METRO MIAMI DADE-
MAINLAND MONROE-COASTAL PALM BEACH-COASTAL BROWARD-
COASTAL MIAMI DADE-FAR SOUTH MIAMI DADE-
COASTAL WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL OUT 20 NM-
COASTAL WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE, FL OUT 20 NM-
GULF WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL EXTENDING FROM
20 TO 60 NM-
243 PM EDT FRI JUL 31 2015

...SCATTERED TO NUMEROUS THUNDERSTORMS THIS AFTERNOON...
...MODERATE RISK FOR RIP CURRENTS GULF BEACHES...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH FLORIDA.

.DAY ONE...THIS AFTERNOON AND TONIGHT

RIP CURRENTS: THERE IS A MODERATE RISK FOR RIP CURRENTS AT COLLIER
COUNTY BEACHES. THERE IS A SLIGHT RISK OF RIP CURRENTS ON ATLANTIC
BEACHES.

THUNDERSTORMS: THUNDERSTORMS ARE EXPECTED TO DEVELOP THIS
AFTERNOON, ESPECIALLY AROUND LAKE OKEECHOBEE AND PALM BEACH
COUNTY. THE PRIMARY THREAT WITH THESE THUNDERSTORMS IS FREQUENT
CLOUD TO GROUND LIGHTNING, ALTHOUGH A FEW STRONG THUNDERSTORMS MAY
ALSO CONTAIN GUSTY WINDS.

HAIL: THE STRONGEST THUNDERSTORMS ARE CAPABLE OF PRODUCING SMALL
HAIL.

WIND: GUSTS TO 55 MPH ARE POSSIBLE WITH THE STRONGEST THUNDERSTORMS.

FLOODING: LOCALIZED URBAN FLOODING CANT BE RULED OUT WHERE
TORRENTIAL DOWNPOURS OCCUR.

TEMPERATURES: HEAT INDICES WILL EXCEED 100 DEGREES MOST AREAS
TODAY. OVER THE EVERGLADES, HEAT INDICES AROUND 105 DEGREES ARE
EXPECTED.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

THUNDERSTORMS ARE POSSIBLE EACH AFTERNOON AND EARLY
EVENING, ESPECIALLY OVER THE INTERIOR. THE PRIMARY IMPACT FROM
THESE THUNDERSTORMS WILL BE FREQUENT CLOUD TO GROUND LIGHTNING.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED, HOWEVER INDIVIDUAL
SPOTTERS ARE ENCOURAGED TO REPORT HIGH WIND, HAIL AND FLOODING TO
THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN MIAMI.

FOR MORE INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN
MIAMI WEBSITE AT WWW.WEATHER.GOV/MIAMI.

In the hours before

Local storm report, Jul 31, 3:54 PM EDT, 51 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIAMI FL
354 PM EDT FRI JUL 31 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0306 PM     TSTM WND GST     1 WNW OAKLAND PARK      26.18N  80.16W
07/31/2015  M45 MPH          BROWARD            FL   MESONET

            WEATHERBUG MESONET SITE FLTLS AT THE SCHOOL BOARD
            BUILDING REPORTED A WIND GUST OF 45 MPH AT 306 PM EDT.

&&

EVENT NUMBER MFL1500187

ROSS
Local storm report, Jul 31, 3:58 PM EDT, 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIAMI FL
358 PM EDT FRI JUL 31 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0326 PM     TSTM WND GST     1 WSW DEERFIELD BEACH   26.30N  80.12W
07/31/2015  M48 MPH          BROWARD            FL   MESONET

            WEATHERBUG MESONET SITE DFBS1 AT DEERFIELD BEACH FIRE
            AND RESCUE REPORTED A WIND GUST OF 48 MPH AT 326 PM EDT.

&&

EVENT NUMBER MFL1500188

ROSS
Special weather statement, Jul 31, 4:29 PM EDT, 16 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
429 PM EDT FRI JUL 31 2015

FLZ073-074-173-312115-
COASTAL MIAMI DADE COUNTY FL-METROPOLITAN MIAMI DADE FL-INLAND MIAMI-
DADE COUNTY FL-
429 PM EDT FRI JUL 31 2015

...SIGNIFICANT WEATHER ADVISORY FOR 45 TO 55 MPH AND SMALL HAIL FOR
CENTRAL MIAMI-DADE COUNTY UNTIL 515 PM EDT...

* AT 428 PM EDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM
  OVER KENDALL...MOVING EAST AT 20 MPH.

* THE PRIMARY IMPACTS WILL BE SMALL HAIL AND GUSTY WINDS OF 45 TO 55
  MPH. THESE WINDS CAN DOWN SMALL TREE LIMBS AND BRANCHES...AND BLOW
  AROUND UNSECURED SMALL OBJECTS. SEEK SHELTER IN A SAFE BUILDING
  UNTIL THE STORM PASSES.

* LOCATIONS IMPACTED INCLUDE...
  MIAMI...MIAMI BEACH...CORAL GABLES...KEY BISCAYNE...SOUTH MIAMI...
  KENDALL...THE REDLAND...DORAL...PINECREST...MIAMI SPRINGS...
  SWEETWATER...WEST MIAMI...KENDALE LAKES...GOULDS...WEST PERRINE...
  THE HAMMOCKS...OLYMPIA HEIGHTS...RICHMOND HEIGHTS...UNIVERSITY PARK
  AND RICHMOND WEST.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS ACTIVITY WAS ALSO DEVELOPING IN AN ENVIRONMENT FAVORABLE FOR THE
FORMATION OF FUNNEL CLOUDS. STAY TUNED TO NOAA WEATHER RADIO AND
LOCAL MEDIA FOR ADDITIONAL UPDATES AND POSSIBLE WARNINGS.

&&

LAT...LON 2577 8013 2581 8014 2581 8019 2578 8018
      2576 8013 2576 8014 2577 8019 2576 8019
      2574 8015 2574 8021 2571 8017 2572 8015
      2567 8016 2574 8023 2561 8031 2557 8030
      2553 8056 2570 8059 2585 8012
TIME...MOT...LOC 2028Z 250DEG 19KT 2565 8035

10
Special weather statement, Jul 31, 4:31 PM EDT, 14 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
431 PM EDT FRI JUL 31 2015

FLZ067-068-071-072-168-312115-
INLAND BROWARD COUNTY FL-METRO BROWARD COUNTY FL-
INLAND PALM BEACH COUNTY FL-COASTAL PALM BEACH COUNTY FL-
METRO PALM BEACH COUNTY FL-
431 PM EDT FRI JUL 31 2015

...SIGNIFICANT WEATHER ADVISORY FOR 45 TO 55 MPH AND SMALL HAIL FOR
NORTHEASTERN BROWARD AND EASTERN PALM BEACH COUNTIES UNTIL 515 PM
EDT...

* AT 430 PM EDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM
  NEAR GREENACRES...OR NEAR WELLINGTON...MOVING NORTHEAST AT 35 MPH.

* THE PRIMARY IMPACTS WILL BE SMALL HAIL AND GUSTY WINDS OF 45 TO 55
  MPH. THESE WINDS CAN DOWN SMALL TREE LIMBS AND BRANCHES...AND BLOW
  AROUND UNSECURED SMALL OBJECTS. SEEK SHELTER IN A SAFE BUILDING
  UNTIL THE STORM PASSES.

* LOCATIONS IMPACTED INCLUDE...
  CORAL SPRINGS...WEST PALM BEACH...BOCA RATON...BOYNTON BEACH...
  DELRAY BEACH...TAMARAC...WELLINGTON...JUPITER...PALM BEACH
  GARDENS...LAKE WORTH...RIVIERA BEACH...PALM BEACH...TEQUESTA...JUNO
  BEACH...OCEAN RIDGE...COCONUT CREEK...GREENACRES...ROYAL PALM
  BEACH...PARKLAND AND PALM SPRINGS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS ACTIVITY WAS ALSO DEVELOPING IN AN ENVIRONMENT FAVORABLE FOR THE
FORMATION OF FUNNEL CLOUDS. STAY TUNED TO NOAA WEATHER RADIO AND
LOCAL MEDIA FOR ADDITIONAL UPDATES AND POSSIBLE WARNINGS.

&&

LAT...LON 2650 8005 2622 8028 2641 8064 2642 8064
      2695 8020 2697 8013 2694 8010 2697 8012
      2697 8009 2680 8004 2682 8004 2680 8003
      2670 8005 2672 8003
TIME...MOT...LOC 2030Z 219DEG 30KT 2661 8019

10
Local storm report, Jul 31, 4:41 PM EDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIAMI FL
441 PM EDT FRI JUL 31 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0330 PM     LIGHTNING        KENDALL                 25.69N  80.32W
07/31/2015                   MIAMI-DADE         FL   NWS EMPLOYEE

            LIGHTNING STRUCK THE ROOF OF THE GREENERY
            MALL...RESULTING IN A FIRE AT TJMAXX. NO INJURIES
            REPORTED.

&&

EVENT NUMBER MFL1500189

ROSS
Local storm report, Jul 31, 4:44 PM EDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIAMI FL
444 PM EDT FRI JUL 31 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0425 PM     TSTM WND GST     3 W KENDALL             25.67N  80.38W
07/31/2015  M54 MPH          MIAMI-DADE         FL   MESONET

            WEATHERBUG MESONET SITE MMMDC AT MIAMI DADE COLLEGE
            REPORTED A WIND GUST OF 54 MPH AT 425 PM EDT.

&&

EVENT NUMBER MFL1500190

ROSS

The office that day

Everything else NWS Miami, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 31, 2:19 PM EDTSpecial Weather StatementMFLMiami-Dade41 min
Jul 31, 2:30 PM EDTSpecial Weather StatementMFLBroward45 min
Jul 31, 2:50 PM EDTAreal Flood AdvisoryMFLMiami-Dade3 hr
Jul 31, 2:59 PM EDTSpecial Weather StatementMFLBroward46 min
Jul 31, 3:19 PM EDTSpecial Weather StatementMFLBroward41 min
Jul 31, 3:43 PM EDTSpecial Weather StatementMFLMiami-Dade47 min
Jul 31, 3:52 PM EDTSpecial Weather StatementMFLPalm Beach38 min
Jul 31, 4:00 PM EDTSevere Thunderstorm WarningMFLBroward13 min
Jul 31, 4:03 PM EDTSpecial Marine WarningMFL57 min
Jul 31, 4:29 PM EDTSpecial Weather StatementMFLMiami-Dade46 min
Jul 31, 4:31 PM EDTSpecial Weather StatementMFLPalm Beach44 min
Jul 31, 4:39 PM EDTSpecial Marine WarningMFL66 min
Jul 31, 4:54 PM EDTAreal Flood AdvisoryMFLMiami-Dade3 hr
Jul 31, 5:13 PM EDTSpecial Marine WarningMFL92 min
Jul 31, 5:13 PM EDTSpecial Weather StatementMFLMiami-Dade47 min
Jul 31, 5:28 PM EDTSpecial Marine WarningMFL62 min
Jul 31, 5:58 PM EDTSpecial Weather StatementMFLMiami-Dade47 min
Jul 31, 6:32 PM EDTSpecial Marine WarningMFL28 min
Jul 31, 6:53 PM EDTSpecial Weather StatementMFLMiami-Dade52 min

Nearby

Severe Thunderstorm Warnings in Florida, 2015Every severe thunderstorm warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.